# SDR AALA20091026DFW03

- Difficulty date: October 25, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 39,652 hours, 10,557 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 1EF INOPERATIVE.  SECURED EMERGENCY LIGHT WIRING AT SEAT 1EF.
